# SDR C2XA05IA061

- Difficulty date: April 22, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,581 hours, 13,406 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Unit
- Part number: 429513
- Part serial: 432
- Condition: Inoperative
- Location: Brake
- Part time: 3,748 hours, 3,574 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - DURING TAXI, THE CREW REPORTED THAT THE BRAKES WERE SPONGY, AND CHATTERING.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE BRAKE CONTROL UNIT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
